# SDR CA120703004

- Difficulty date: June 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: TF8005
- Condition: Low Pressure
- Location: Fuel Boost
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTS FUEL PRESSURED DROPS TO 0 BELOW 800 RPM.  SHOULD REMAIN NORMAL 3-5 PSI.  FUEL PUMP REPLACED WITH 0 TSO UNIT.
